# SDR AALA202404150256

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 72,093 hours, 33,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4088
- Condition: No Test
- Location: Emergency Lights
- Part time: 64,411 hours, 30,359 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS OPERATIONAL TEST OF EMERGENCY LIGHTS FAIL ON EMERGENCY LEFT AND FORWARD LEFT POSITION. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY ON FORWARD LEFT POSITION 10WL (AALA202404156358) AND BATTERY ON EMERGENCY LEFT POSITION 11WL (AALA202404154166).
